advertisement
Question
Posted by: Mich | 2010/01/16

Ciplatrim

Can I take ciplatrim and venlor together

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Mich
Because Venlor is an serotonin and noradrenaline re-uptake inhibitor, it is essential that you discuss the use of Ciplatrim, which also affects serotonin levels, together with Venlor with the prescribing doctor. My Copy of MIMS indicates that interactions can occur with sibutramine and serotonin re-uptake inhibitors. It is important that you do not commence taking Ciplatrim without first discussing any potential side-effects or interactions with your dr.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/01/17

Dear Mich
Because Venlor is an serotonin and noradrenaline re-uptake inhibitor, it is essential that you discuss the use of Ciplatrim, which also affects serotonin levels, together with Venlor with the prescribing doctor. My Copy of MIMS indicates that interactions can occur with sibutramine and serotonin re-uptake inhibitors. It is important that you do not commence taking Ciplatrim without first discussing any potential side-effects or interactions with your dr.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement